# SDR DXTA2014041605734

- Difficulty date: April 16, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 12,372 hours, 7,667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MLG DOWN LIGHT INOPERATIVE, NO GREEN.  PERFORMED CHECKLIST & AS A PRECAUTION BLEW GEAR DOWN.    REPLACED DEFECTIVE LIGHT WITH NEW. OPS CHECKED GOOD. COMPLIED WITH LANDING GEAR AND BRAKE EMERGENCY PNEUMATIC SYSTEM SERVICING. WORK DONE IAW AMM 12-10-36.
